# SDR DALA13009523273

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L-1 DOOR FWD & AFT PLANKING PLATES HAVE CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, CHECKED DIMENSIONS AS  FOLLOWS: AFT L=1.0", W=0.80", D=0.005"; FWD L=1.20", W=1.0", D=0.004",  NO ALLOWABLE DAMAGE LIMITS IN SRM. REPLACED FWD & AFT BLANKING PLATES TO BE INSTALLED ON W/C 2500-6601.
